Alert archive / New Mexico / Winter Storm Warnings in 2017
Winter Storm Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this winter storm warning at Mar 31, 2017, 4:41 PM MDT. It took effect at Mar 31, 2017, 6:00 PM MDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2017, 4:41 PM MDT (22:41 UTC)
- In effect from
- Mar 31, 2017, 6:00 PM MDT
- Expired
- Apr 1, 2017, 2:41 PM MDT
- In force
- 21 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
551 WWUS45 KABQ 312241 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 441 PM MDT Fri Mar 31 2017 ...ACCUMULATING SNOW IN THE SANGRE DE CRISTO MOUNTAINS... .Several inches to around a foot of snow accumulation is expected in the Sangre de Cristo Mountains this evening through Saturday evening as a strong low pressure system crosses from west central to southeast New Mexico. The storm system already pulled a back door cold front into the area today. Temperatures will continue to fall through the night with periods of heavy snow tonight and Saturday morning. Accumulating snow will diminish late Saturday evening as the upper level low weakens and exits southeastward into Texas. NMZ513-527-010430- /O.NEW.KABQ.WS.W.0009.170401T0000Z-170402T0600Z/ Northern Sangre de Cristos above 9500 feet/Red River- Raton Ridge/Johnson Mesa- 441 PM MDT Fri Mar 31 2017 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT MDT SATURDAY NIGHT... The National Weather Service in Albuquerque has issued a Winter Storm Warning for Heavy Snow, which is in effect until midnight MDT Saturday night. * SNOW ACCUMULATIONS...8 to 12 inches above 7500 feet, and 2 to 6 inches below 7500 feet. Locally higher amounts near the Colorado border. * TIMING...Rain and snow this evening will change over to all snow late tonight. Periods of heavy snow are expected late tonight and Saturday morning. Rain may mix with the snow Saturday afternoon and evening as precipitation gradually decreases in coverage and intensity. * WINDS...Northeast 5 to 15 mph with gusts up to 25 mph. * SNOW LEVELS...About 8500 feet this evening, dropping to around 6500 feet by Saturday morning, then lifting near 7500 feet Saturday afternoon, before dropping to around 7000 feet Saturday evening. * LOCAL IMPACTS...Roads will become snow packed and icy. Periods of heavy snow and fog will drop the visibility below a half mile at times tonight and Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. && $$ NMZ512-514-515-010430- /O.NEW.KABQ.WW.Y.0011.170401T0000Z-170402T0600Z/ West Slopes Sangre de Cristo Mountains- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains- 441 PM MDT Fri Mar 31 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT MDT SATURDAY NIGHT... The National Weather Service in Albuquerque has issued a Winter Weather Advisory for Snow, which is in effect until midnight MDT Saturday night. * SNOW ACCUMULATIONS...4 to 8 inches with locally higher amounts on higher peaks and east facing slopes. * TIMING...Rain and snow this evening will change over to all snow late tonight. Periods of heavy snow are expected late tonight and Saturday morning. Rain may mix with the snow Saturday afternoon and evening as precipitation gradually decreases in coverage and intensity. * WINDS...Northeast 5 to 15 mph with gusts up to 25 mph. * SNOW LEVELS...Temperatures will be cold enough for snow at all locations. * LOCAL IMPACTS...Roads will become snow packed and icy. Periods of heavy snow will drop the visibility below a half mile at times late tonight and Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities. && $$ 44
4 follow-up statements
116 WWUS45 KABQ 010355 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 955 PM MDT Fri Mar 31 2017 ...ACCUMULATING SNOW IN THE NORTHERN MOUNTAINS... .Several inches to around a foot of snow accumulation is expected in the northern Sangre de Cristo Mountains onto the Raton Ridge and Johnson Mesa through Saturday evening as a strong low pressure system slowly crosses New Mexico. A few to several inches of snow will accumulate in the San Juan and Jemez Mountains as well. Accumulating snow will diminish Saturday evening as the upper level low weakens and exits southeastward into Texas. NMZ513-527-011100- /O.CON.KABQ.WS.W.0009.000000T0000Z-170402T0600Z/ Northern Sangre de Cristos above 9500 feet/Red River- Raton Ridge/Johnson Mesa- 955 PM MDT Fri Mar 31 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY NIGHT... * SNOW ACCUMULATIONS...8 to 12 inches above 7500 feet, and 3 to 6 inches below 7500 feet. Locally higher amounts near the Colorado border. * TIMING...Snow will increase in coverage overnight with periods of heavy snow Saturday. Rain may mix with the snow Saturday afternoon and evening as precipitation gradually decreases in coverage and intensity. * WINDS...Northeast 5 to 15 mph with gusts up to 25 mph. * SNOW LEVELS...About 8500 feet this evening, dropping to around 6500 feet by Saturday morning, then lifting near 7500 feet Saturday afternoon, before dropping to around 6500 feet again Saturday evening. * LOCAL IMPACTS...Roads will become snow packed and icy. Periods of heavy snow and fog will drop the visibility below a half mile at times tonight and Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. && $$ NMZ510-511-011100- /O.EXA.KABQ.WW.Y.0011.000000T0000Z-170402T0600Z/ San Juan Mountains-Jemez Mountains- 955 PM MDT Fri Mar 31 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT MDT SATURDAY NIGHT... The National Weather Service in Albuquerque has issued a Winter Weather Advisory for snow, which is in effect until midnight MDT Saturday night. * SNOW ACCUMULATIONS...4 to 8 inches with locally higher amounts on higher peaks and east/southeast facing slopes. * TIMING...Any rain late this evening will change over to all snow by midnight. Periods of heavy snow are expected Saturday. Rain may mix with the snow Saturday afternoon and evening as precipitation gradually decreases in coverage and intensity. * WINDS...Northeast 5 to 15 mph with gusts up to 25 mph. Local southeast winds 10 to 20 mph with gusts to 30 mph around Los Alamos. * SNOW LEVELS...Temperatures will be cold enough for snow at all locations by midnight. * LOCAL IMPACTS...Roads will become snow packed and icy. Periods of heavy snow will drop the visibility below a half mile at times late tonight and Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities. && $$ NMZ512-514-515-011100- /O.CON.KABQ.WW.Y.0011.000000T0000Z-170402T0600Z/ West Slopes Sangre de Cristo Mountains- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains- 955 PM MDT Fri Mar 31 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY NIGHT... * SNOW ACCUMULATIONS...4 to 8 inches with locally higher amounts on higher peaks and east facing slopes. * TIMING...Periods of heavy snow are expected late tonight and Saturday. Rain may mix with the snow Saturday afternoon and evening as precipitation gradually decreases in coverage and intensity. * WINDS...Northeast 5 to 15 mph with gusts up to 25 mph. * SNOW LEVELS...Temperatures will be cold enough for snow at all locations. * LOCAL IMPACTS...Roads will become snow packed and icy. Periods of heavy snow will drop the visibility below a half mile at times late tonight and Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities. && $$
877 WWUS45 KABQ 011011 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 411 AM MDT Sat Apr 1 2017 NMZ513-527-011800- /O.CON.KABQ.WS.W.0009.000000T0000Z-170402T0600Z/ Northern Sangre de Cristos above 9500 feet/Red River- Raton Ridge/Johnson Mesa- 411 AM MDT Sat Apr 1 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * SNOW ACCUMULATIONS...8 to 12 inches above 7500 feet, and 3 to 6 inches below 7500 feet. Locally higher amounts near the Colorado border. * TIMING...Snow will increase in coverage through the morning with periods of heavy snow expected. Rain may mix with the snow this afternoon below about 8000 feet. The precipitation gradually decreases in coverage and intensity this evening. * WINDS...Northeast 5 to 15 mph with occasional gusts up to 25 mph. * SNOW LEVELS...Accumulation levels hovering near 6500 feet before slowly lifting to near 7500 feet this afternoon. * LOCAL IMPACTS...Roads will become snow packed and icy. Periods of heavy snow and fog will drop the visibility below a half mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. && $$ NMZ510>512-514-515-011800- /O.CON.KABQ.WW.Y.0011.000000T0000Z-170402T0600Z/ San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains- 411 AM MDT Sat Apr 1 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * SNOW ACCUMULATIONS...4 to 8 inches with locally higher amounts on higher peaks and east facing slopes, especially vicinity of Cuba, and La Cueva. * TIMING...Periods of heavy snow are expected today. Rain or graupel may mix with the snow this afternoon and early evening. The precipitation will gradually decrease in coverage and intensity during the evening before ending early tonight. * WINDS...Northeast 5 to 15 mph with gusts up to 25 mph. * SNOW LEVELS...Temperatures will be cold enough for snow at all locations. * LOCAL IMPACTS...Roads will become snow packed and icy. Periods of heavy snow will drop the visibility below a half mile at times late tonight and Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities. && $$
950 WWUS45 KABQ 011734 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 1134 AM MDT Sat Apr 1 2017 NMZ510-512-514-515-011845- /O.CAN.KABQ.WW.Y.0011.000000T0000Z-170402T0600Z/ San Juan Mountains-West Slopes Sangre de Cristo Mountains- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains- 1134 AM MDT Sat Apr 1 2017 ...WINTER WEATHER ADVISORY IS CANCELLED... The National Weather Service in Albuquerque has cancelled the Winter Weather Advisory. Snow showers will continue today with only light accumulations expected. However, the main window for significant accumulating snow has ended. Temperatures will hover near or above freezing so only very minor travel impacts are expected. $$ NMZ513-527-012200- /O.CON.KABQ.WS.W.0009.000000T0000Z-170402T0600Z/ Northern Sangre de Cristos above 9500 feet/Red River- Raton Ridge/Johnson Mesa- 1134 AM MDT Sat Apr 1 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * SNOW ACCUMULATIONS...Additional 1 to 3 inches possible. * TIMING...Snow showers will continue today. * WINDS...No significant winds expected. * SNOW LEVELS...Accumulation levels rising above 7500 feet this afternoon. * LOCAL IMPACTS...Light snow and fog will reduce visibility below 1/2 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. && $$ NMZ511-012200- /O.CON.KABQ.WW.Y.0011.000000T0000Z-170402T0600Z/ Jemez Mountains- 1134 AM MDT Sat Apr 1 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * SNOW ACCUMULATIONS...Additional 1 to 3 inches possible. * TIMING...Snow showers will continue today. * WINDS...No widespread significants expected. * SNOW LEVELS...Accumulation levels rising above 7,500 feet this afternoon. * LOCAL IMPACTS...Light snow and fog will reduce visibility below 1/2 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities. && $$
068 WWUS45 KABQ 012041 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 241 PM MDT Sat Apr 1 2017 NMZ513-527-012145- /O.CAN.KABQ.WS.W.0009.000000T0000Z-170402T0600Z/ Northern Sangre de Cristos above 9500 feet/Red River- Raton Ridge/Johnson Mesa- 241 PM MDT Sat Apr 1 2017 ...WINTER STORM WARNING IS CANCELLED... The National Weather Service in Albuquerque has cancelled the Winter Storm Warning. Snow showers will continue over the high terrain through this evening. However, significant snow accumulations are no longer expected to create hazardous weather conditions. $$ NMZ511-020600- /O.CON.KABQ.WW.Y.0011.000000T0000Z-170402T0600Z/ Jemez Mountains- 241 PM MDT Sat Apr 1 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * SNOW ACCUMULATIONS...Additional 1 to 4 inches. * TIMING...Snow showers will continue through this evening. * WINDS...No widespread significants expected. * SNOW LEVELS...Accumulation levels rising above 7,500 feet this afternoon then falling again this evening. * LOCAL IMPACTS...Light snow and fog will reduce visibility below 1/2 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Mar 31, 4:05 PM MDT, 36 minutes earlier.
Area forecast discussion, Mar 31, 4:05 PM MDT, 36 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Albuquerque NM 405 PM MDT Fri Mar 31 2017 CORRECTED ABQ WATCHES/WARNINGS/ADVISORIES SECTION .SYNOPSIS... An upper level low pressure system in eastern Arizona will move slowly eastward over western New Mexico tonight and Saturday, before weakening and exiting southeastward Saturday night and Sunday. The storm will also funnel cold air into the state. Much of northern, western and central New Mexico can expect periods of rain and snow tonight through Sunday evening. The Sangre de Cristo Mountains will be the big winner with over a foot of snow, with a few inches elsewhere across the high terrain. Precipitation will come to an end by Sunday, when a warming trend will commence as a ridge of high pressure briefly crosses aloft. Another storm system will cross northern New Mexico from the west Monday and Tuesday with a chance for more rain and snow. The storm will also produce breezy to windy conditions as cold fronts crosses from the west and north. A ridge of high pressure will then move overhead during the latter half of the week with warm and dry weather. 44 && .DISCUSSION... Aside from the aforementioned snow, the northeast plains and highlands will be the big winners for rain with this weekend's storm system. A quarter to a half inch of rain is expected across much of the area east of the Sangre de Cristo Mountains. There may also be some embedded thunderstorms. The San Juan Mountains will be the next big winner for snow. The aerial coverage of 4 inch plus snow amounts there will be mainly above 8000 feet, which is only a fraction of the zone. So, we left the San Juans out of the winter weather highlights being issued with this forecast package. High temperatures should bottom out Saturday around 5 to 15 degrees below normal. Temperatures will rebound to near and above normal by Monday as precip with the next storm system arrives over the northern mountains and northwest areas. That system won't be quite as cold as high temperatures bottom out a few to 12 degrees below normal Tuesday and Wednesday. A few to several inches of snow will again be possible in the northern mountains. 44 && .FIRE WEATHER... Low pressure is deepening over eastern AZ and inching toward NM. The Pacific front has advanced ahead of it and is currently passing through central parts of the forecast area. Strong winds have also led the way, preceding and accompanying the front with a drier airmass also in place over parts of the middle Rio Grande valley and the east central plains. Since the cold front has already passed through the Rio Grande valley, the cooler temperatures and higher humidity are quickly mitigating critical conditions. However, critical conditions are still in progress over the east central plains where temperatures remain above average with deep mixing and windy conditions. Winds will decrease in speed around sunset this evening, ending critical conditions. As the upper low inches farther into NM tonight, the back door segment of the cold front will invade more of northeastern NM, leading to higher humidity recoveries with cooler temperatures, clouds, and fog. Precipitation will favor the northeastern quadrant of NM tonight through Saturday with a few to several inches of snow over the Sangre de Cristos and Raton ridge. Winds will shift in direction overnight and into early Saturday, but speeds will be markedly less than today yet still breezy behind and near the leading edge of the back door front. High temperatures will run well below normal Saturday. By Sunday, energy associated with the upper low will split and eventually exit NM by late in the day. This will carry precipitation eastward, exiting the state toward afternoon while temperatures rebound a few degrees. Winds will turn more northwesterly, becoming a bit breezy in northwestern and central zones, but RH should remain elevated above critical thresholds. Breezy to windy conditions will make a hasty return on Monday, with speeds increasing further on Tuesday as another trough of low pressure races across the CO-NM border. Now forecast models are tracking this system a bit farther south, potentially giving northern NM a better shot of precipitation. However, the potential for some spotty critical fire weather will take shape Tuesday afternoon, mainly south of I-40. A ridge of high pressure will build in behind this departing system, spelling a warm-up for the remainder of the week while some occasional bouts of breeziness cannot be ruled out. 52 && .AVIATION... 18Z TAF CYCLE As low pressure deepens over Arizona, strong winds aloft will continue to feed into New Mexico, mixing down through the lower layers of atmosphere. Gusts of 35 to 40 kt will be common across central to eastern parts of New Mexico with severe gusts to 50 kt possible over south central mountains near KSRR. Moist upslope flow has invaded far northeast New Mexico, bringing KCAO down to 1/4 mile in FG. This will be slow to erode today. Showers will be possible over northern half of the state today and tonight with some isolated thunderstorms also possible through early evening. Low clouds/fog should expand over northeast New Mexico tonight as cold front invades. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 30 53 33 63 / 20 20 20 0 Dulce........................... 24 47 24 54 / 20 70 40 5 Cuba............................ 26 44 25 54 / 40 80 50 5 Gallup.......................... 25 49 28 61 / 30 30 20 5 El Morro........................ 23 41 23 55 / 30 60 30 5 Grants.......................... 25 45 27 61 / 20 50 30 5 Quemado......................... 27 43 26 57 / 30 50 30 5 Glenwood........................ 34 53 30 67 / 20 40 20 5 Chama........................... 22 43 21 50 / 40 70 50 10 Los Alamos...................... 31 46 28 56 / 20 70 60 5 Pecos........................... 29 46 26 56 / 20 70 50 5 Cerro/Questa.................... 26 44 23 53 / 50 70 60 10 Red River....................... 21 36 18 46 / 70 80 70 10 Angel Fire...................... 21 38 16 48 / 50 80 50 10 Taos............................ 28 46 25 55 / 40 60 40 10 Mora............................ 27 44 23 54 / 40 80 40 10 Espanola........................ 32 51 31 63 / 20 60 30 5 Santa Fe........................ 31 46 27 56 / 20 70 50 5 Santa Fe Airport................ 30 49 29 60 / 10 60 40 5 Albuquerque Foothills........... 35 50 33 63 / 5 50 40 5 Albuquerque Heights............. 36 51 35 64 / 5 50 30 5 Albuquerque Valley.............. 36 54 36 66 / 5 40 30 5 Albuquerque West Mesa........... 35 53 34 65 / 5 50 30 5 Los Lunas....................... 35 54 35 67 / 5 40 30 5 Rio Rancho...................... 35 53 34 65 / 5 50 30 5 Socorro......................... 37 55 35 67 / 5 30 20 10 Sandia Park/Cedar Crest......... 30 46 29 57 / 10 60 40 10 Tijeras......................... 30 47 30 60 / 5 60 40 10 Moriarty/Estancia............... 29 47 29 60 / 5 40 40 10 Clines Corners.................. 30 45 28 57 / 20 50 40 10 Gran Quivira.................... 32 49 30 59 / 0 30 30 10 Carrizozo....................... 35 54 33 62 / 0 20 10 10 Ruidoso......................... 32 49 30 56 / 0 30 20 10 Capulin......................... 32 40 26 53 / 70 80 50 5 Raton........................... 32 43 26 58 / 60 70 40 5 Springer........................ 34 48 28 61 / 50 70 30 5 Las Vegas....................... 29 45 26 57 / 20 60 40 5 Clayton......................... 37 44 33 60 / 70 60 40 10 Roy............................. 34 48 31 60 / 30 50 30 5 Conchas......................... 41 55 36 65 / 20 40 30 5 Santa Rosa...................... 38 54 34 65 / 20 30 30 5 Tucumcari....................... 42 58 38 66 / 30 40 20 5 Clovis.......................... 42 61 38 62 / 20 20 20 10 Portales........................ 43 64 38 63 / 10 20 20 10 Fort Sumner..................... 41 59 39 65 / 10 30 20 5 Roswell......................... 42 68 42 69 / 0 10 20 5 Picacho......................... 38 60 36 64 / 0 20 20 10 Elk............................. 35 55 33 60 / 0 10 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM MDT this evening for the following zones... NMZ505>508-519>525-529-532-533-537>539. Winter Weather Advisory until midnight MDT Saturday night for the following zones... NMZ512-514-515. Winter Storm Warning until midnight MDT Saturday night for the following zones... NMZ513-527. Red Flag Warning until 7 PM MDT this evening for the following zones... NMZ106-108. High Wind Warning until 7 PM MDT this evening for the following zones... NMZ526-540. && 44
Hazardous weather outlook, Mar 31, 4:34 AM MDT, 12 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 434 AM MDT Fri Mar 31 2017 NMZ501>540-011100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 434 AM MDT Fri Mar 31 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A potent Pacific cold front will push east across the state today. High wind warnings, wind advisories and red flag warnings are in effect. Chances for snow will ramp-up late tonight across the higher terrain, especially across the Northern Mountains and Raton Ridge. Winter weather advisories may be required. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Accumulating snow is likely Saturday across the higher terrain, especially across the Northern Mountains and Raton Ridge. Winter weather advisories will likely be required. Strong winds will develop late Monday into Tuesday as a potent disturbance approaches and passes over. Wind advisories may be required. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snowfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 11
In the hours before
Local storm report, Mar 31, 4:18 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
418 PM MDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM NON-TSTM WND GST 10 SW BINGHAM 33.79N 106.49W
03/31/2017 M61 MPH SOCORRO NM MESONET
WHITE SANDS MISSILE RANGE - MINE.
&&
EVENT NUMBER ABQ1701533
CHJLocal storm report, Mar 31, 4:21 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
421 PM MDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM NON-TSTM WND GST 7 W OSCURO 33.50N 106.18W
03/31/2017 M58 MPH LINCOLN NM MESONET
WHITE SANDS MISSILE RANGE - OSCURA RANGE CAMP.
&&
EVENT NUMBER ABQ1701534
CHJLocal storm report, Mar 31, 4:22 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
422 PM MDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM NON-TSTM WND GST 5 WSW OSCURO 33.45N 106.13W
03/31/2017 M58 MPH LINCOLN NM MESONET
WHITE SANDS MISSILE RANGE - PHILLIPS HILL.
&&
EVENT NUMBER ABQ1701535
CHJLocal storm report, Mar 31, 4:24 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
424 PM MDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM NON-TSTM WND GST 2 NE DUNKEN 32.82N 105.18W
03/31/2017 M59 MPH CHAVES NM PARK/FOREST SRVC
DUNKEN RAWS.
&&
EVENT NUMBER ABQ1701536
CHJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 4:41 PM MDT | Winter Weather Advisory | ABQ | 29 hr |
Nearby
Winter Storm Warnings in New Mexico, 2017Every winter storm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.